# SDR 05FDEA00536

- Difficulty date: March 15, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 54,008 hours, 17,688 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Misrepaired
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9 - AGING INSPECTION, REPAIR AT TAIL CONE EXHAUST AREA (PLEASE EVALUATE).  REPLACED THIS FAIRING IAW AMM 52-41-18.
